| Model Number |
SC-1160 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was unable to charge the implantable pulse generator (ipg).The patient stated that the recommended cycle charging process was performed however, the stimulator would not charge.The patient underwent ipg replacement procedure and was doing well postoperatively.The explanted device will not be returned per physician's preference.
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred four months from the date manufacturer became aware of the event.